Title: Control of non-linear biological systems by non-minimal state variable feedback
Authors: Taylor, C James ×
Aerts, Jean-Marie #
Issue Date: 2014
Publisher: Springer New York LLC
Series Title: Statistics in BioSciences vol:6 issue:2 pages:290-313
ISSN: 1867-1764
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division M3-BIORES: Measure, Model & Manage Bioresponses (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.